# SDR CALA2025011301888

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 107,151 hours, 22,434 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REF CHRONIC HISTORY OF APU FAILING TO START.  THE APU IS CURRENT PREVIOUS CASE DETECTED IGNITION FAULTS.  IGNTR PLG, LEAD & IGN UNIT WERE REPLACED.  IF IGNITION FAULTS ARE DETECTED AGAIN, WILL NEED TO CHECK IGNITION WIRING PER WDM  49-14-11-1. 1. PLEASE PERFORM ECU BITE PROCEDURE (49-11 FAULT TREE 875). RECORD IN THIS L/P ALL MINIFLAGS IN MEM (SEE FIM BLK 1). 2. RECORD IN THIS L/P THE "FAULT REASON" & "FAULT LRU" FOR PREVIOUS RUNS PER BLK 2 OF FIM PROCEDURE. 3. AFTER RECORDING IN THIS L/P ALL FAULT DATA, ERASE THE ECU MEM CARRIED BY ELB 4. ATTEMPT TO START WHILE HAVING AN OBSERVER MONITOR APU EXHAUST TO CK FOR POSSIBLE FUEL FUMES. FUMES WOULD INDICATE FUEL AVAILABLE BUT NO LIGHT OFF. 5. REPEAT STEPS 1, 2 & 3. 6. TAKE CORRECTIVE ACTION AS NEED PER FINDINGS (SEE TABLE A OF THE FIM PROC.).  ALSO SEE FIM 49-11 FAULT TREE 876. 7. AFTER OPERATING THE APU, VERIFY THE ECU DETECTED NO FURTHER FAULTS. COMFIRMED FUEL AVAILABILITY. ACCOMPLISHED APU ECU BITE IAW FIM 49-11 FAULT TREE 875, FOUND IGN UNIT FAULT. TROUBLESHOT IAW FIM 49-11 FAULT TREE 901. ACCOMPLISHED WIRING CHECKS IAW WDM 49-14-11-1, NO WIRING DEFECTS FOUND. INSTALLED NEW APU ECU AS PRECAUTIONARY IAW AMM   49-61-05/201. OPS CHECK GOOD.
